# SDR GLBA200909021

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 40,006 hours, 43,713 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT THE EMERGENCY LIGHTING WAS EXPOSED AT THE REAR OF THE CABIN. MAINTENANCE RE-POSITIONED THE EMERGENCY LIGHTING TRACK COVER AND NO FURTHER ACTION WAS NECESSARY.
